Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Black pigmentation on face, hands, pimples on face, scalp. Prescribed minoz, cetaphil. Cure?

Sir, my face and hands are turning black though my other parts are normally brown. pimples grow on my face and skull . Recently, i consult a dermatologist . he tested my thyroid hormones and the report is normal. he suggested me medicines: 1. minoz 50 2. cetaphil dam 3.pernex ac 2.5% but there is no improvement in the last one and half month though i am continuing my medicines.
Asked On : Tue, 8 Jan 2013
Answers:  1 Views:  158
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Dec 2013
Welcome and thanks for posting your query to Healthcare Magic.
As per your query you black pigmentation on face, hands, pimples on face, scalp with acne problem. In your query you have not mentioned the exact time period since the spot are present.
For the pimples part your doctor has rightly prescribed the medications but if you are not getting the benefit then you must talk ot your dermatologist regarding the same. Minoz contains minocycline in it which temporarily causes pigmentation which is reversible and very well vanish off after treatment. So do not worry if pigmentation is present after the starting the of treatment.
Hope these information will help.
"With good health wishes"
Dr Sanjay Kumar Kanodia
MD (Dermatology & STDs)
Answered: Fri, 2 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor